# SDR UHLA201506130442

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 29,938 hours, 18,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ARMING LEVER ON R2 DOOR NOT ALIGNING PROPERLY.   FOUND THE R2 DOOR FLEXBALL CABLE OUT OF ADJUSTMENT.   ADJUSTED THE FLEXBALL CABLE IAW AMM 52-42-40.  OPS CHECKED GOOD.
